Record number :
935427
Title of article :
Well-posedness of Cauchy problem for the fourth order nonlinear Schrödinger equations in multi-dimensional spaces
Author/Authors :
Chengchun Hao، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2007
Pages :
26
From page :
58
To page :
83
Abstract :
We study the well-posedness of Cauchy problem for the fourth order nonlinear Schrödinger equations i∂tu=−ε u+ 2u+ P ∂α x u |α| 2, ∂α x ¯u |α| 2 , t∈ R, x ∈ Rn, where ε ∈ {−1, 0, 1}, n 2 denotes the spatial dimension and P(·) is a polynomial excluding constant and linear terms. © 2006 Elsevier Inc. All rights reserved.
Keywords :
Fourth order nonlinear Schr?dinger equations , well-posedness , Smoothing effects , Cauchy problem
Journal title :
Journal of Mathematical Analysis and Applications
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2007
Link To Document :
بازگشت